A Generalization of a Fixed Point Theorem of B. Fisher
Mathematica balkanica, Tome 13 (1999) no. 3-4, p. 201
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1999_13_3-4_a0,
author = {S. C. Neshich},
title = {A {Generalization} of a {Fixed} {Point} {Theorem} of {B.} {Fisher}},
journal = {Mathematica balkanica},
pages = {201},
year = {1999},
volume = {13},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1999_13_3-4_a0/}
}
S. C. Neshich. A Generalization of a Fixed Point Theorem of B. Fisher. Mathematica balkanica, Tome 13 (1999) no. 3-4, p. 201. http://geodesic.mathdoc.fr/item/MABA_1999_13_3-4_a0/